# SDR UALA2012072404008

- Difficulty date: July 21, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,093 hours, 9,917 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 346
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WEATHER RADAR INOPERATIVE.  WEATHER RADAR SYS FAULT ON EICAS NO "FAIL" MESSAGE ON EADI.  NO CONTROL OF RADAR BY EITHER FIRST OFFICERS OR CAPTAINS SIDE.  REPLACED WEATHER RADAR TRANSCEIVER AND GROUND TESTED OK.
